Headaches Levothyroxine

What do I do when I seem to have taken a reaction to my Levothyroxine now I have increased the dose ,was on NDT but the T3 was too high in it for me and had to stop ,this was in Nov I was started back on Levothyroxine on low dose off 50 rotate 75 each ,then up to 75 but started with sinus and headaches mildly .Had to up to 75 rotate 100and headaches and sinus got worst ,tried two brands together but can't take my 100 ,which is a Almus 50 and another brand I take two 25 mg to make 100 .Help ,I am desperate to know what to do as no one seems to know why this is happening to me ,

5 Replies

oldestnewest
  • I'm new to all this, but have recently read that B2 or B6 400 mg daily can stop headaches.  Google migraine.com/migraine-treat...  Another site suggests B6.

  • It's the levthyroxine ,I never have headaches in the past , it now I'm back on this that's causing  them ,

  • Maggiemay12,

    Have you tried taking NDT and topping the NDT up with a little Levothyroxine?

  • I had headaches (and achy m)uscles with levothyroxine too.  I now take liothyronine and refuse to take levothyroxine.

  • I have the same thing even nose bleeds

You may also like...